Electron. J. Diff. Eqns. Vol. 1997(1997), No. 07, pp. 1-19.

Existence and multiplicity results for homoclinic orbits of hamiltonian systems

Chao-Nien Chen & Shyuh-yaur Tzeng

Homoclinic orbits play an important role in the study of qualitative behavior of dynamical systems. Such kinds of orbits have been studied since the time of Poincare. In this paper, we discuss how to use variational methods to study the existence of homoclinic orbits of Hamiltonian systems.

Submitted September 25, 1996. Published March 26, 1997.
Math Subject Classification: 34C37, 49M30, 58E99, 58F09.
Key Words: Hamiltonian system, homoclinic, calculus of variations.

Show me the PDF file (218 KB), TEX file, and other files for this article.

Chao-Nien Chen & Shyuh-yaur Tzeng
Department of Mathematics
National Changhua University of Education
Changhua, Taiwan, ROC
e-mail: chenc@math.math.ncue.edu.tw
Return to the EJDE home page